MathSciNet Relay Station
MathSciNet bibliographic data
MR1160297 (94b:41014) 41A25 (41A10 41A17 41A27)
Ditzian, Z.; Jiang, D.; Leviatan, D. Inverse theorem for best polynomial approximation in $L\sb p,\;0<p<1$. Proc. Amer. Math. Soc. 120 (1994), no. 1, 151–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement